# SDR MASA2011121964235

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,630 hours, 16,500 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Defective
- Location: Nr 1 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE AT 0 ON LANDING ROLLOUT.  R2 NR 1 WHEEL SPEED TRANSDUCER.
